# SDR CALA9802166

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652165128
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 5 FLAP TRACK FORWARD FITTING CORRODED.  THE FITTING WAS REMOVED AND REPLACED IAW BOEING DRAWING 65-19297.
